Publication
Title
The mathematical relation between the impact factor and the uncitedness factor
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0138-9130
Volume/pages
76:1(2008), p. 117-123
ISI
000256779500006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.10.2017
To cite this reference